Could this be a sign of pregnancy.?

I had my extent, and about 4 days after bleeding have stopped I spotted... but only for resembling 3 hours. I've had irregular period ever since I stopped taking Depo Provera about 18 months ago. Sometimes they end a month at a time, sometimes only 2 days. Sometimes they stop, and a couple of days after that start again. Just wondering if the spotting around 4 days after period could be implantation bleeding.


Answers:    i don't expect you have anything to verbs about as far as pregancy it is truly fairly average to have inconsistent period even woman in their 20's can hold issues. Try consulting your doctor...you may think nil is wrong but it doesn't hurt to ask
Possibly but you really need to be in motion to your doctor to get tested for anything.

The drug and health information post by website user , ByeDR.com not guarantee correctness , is for informational purposes merely and is not a substitute for medical advice or treatment for any medical conditions.


Related Questions and Answers
  • If you hold or have breast cancer, what be you first/second symptom(s); besides the lump?
  • How do you use a tampon?
  • Why am I have one extent after another time?
  • Trying to capture pregnant after an abortion 2 years ago.?
  • Ovarian cysts?
  • Worried and worried? ?
  • Girls masturbate?
  • If you turn anorexic, do you lose adjectives your muscle as all right?
  • What is going on?